Back to Ask the Diabetes Team Ask the Diabetes Team

From Georgia, USA:

I have a 12 year old son who has had diabetes for four years. For about the past month, he has been getting an upset stomach after dinner. It causes him to vomit about twice a week. Do you know what might cause this?


There are many conditions that can cause the symptoms your son is experiencing. One possibility is celiac disease, which is a chronic irritation of the small bowel and affects about 4% of children with diabetes. The typical symptoms are chronic diarrhea or constipation, abdominal distention and pain, vomiting and gas. It is easily treated by eliminating various grains from the diet that cause the symptoms. I would recommend bringing these symptoms to the attention of your diabetes team and pediatrician.


Original posting 14 Aug 2000
Posted to Aches and Pains


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:12
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.